# SDR SWIA202055386

- Difficulty date: December 31, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL CORRODED BETWEEN FRAMES 12 AND 14, AS MARKED.  C-CHECK RO 1/18/2021.  REMOVED AND REPLACED RT FLOOR SILL AT FR 12-14, REF EMB SRM 51-40-08 AND TOPCOAT REF SRM 51-23-06.
